# SDR DALA12016060955

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 60,802 hours, 45,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CAM LUG - WORN, KEVLAR CABLE RELEASE CAM MAX MATERIAL LOSS IS .025", BLENDED WEAR MARKS, HFEC INSPECTED WORN AREA IAW NTM 06-01-01.001.  NO DEFECT NOTED QC1971 INSTALLED TAILCONE RELEASE CAM IAW AMM 53-53-02.  AWAITING FINAL ER/A. 255074.  COMPLETED FINAL ER/A 509765-14, REV O.
